Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Aggregation of 1-year risks in life and disability insurance
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).ORCID iD: 0000-0002-6608-0715
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
2016 (English)In: Annals of Actuarial Science, ISSN 1748-4995, E-ISSN 1748-5002, Vol. 10, no 2, 203-221 p.Article in journal (Refereed) Published
Abstract [en]

We consider large insurance portfolios consisting of life or disability insurance policies that are assumed independent, conditional on a stochastic process representing the economic-demographic environment. Using the conditional law of large numbers, we show that when the portfolio of liabilities becomes large enough, its value on a delta-year horizon can be approximated by a functional of the environment process. Based on this representation, we derive a semi-analytical approximation of the systematic risk quantiles of the future liability value for a homogeneous portfolio when the environment is represented by a one-factor diffusion process. For the multi-factor diffusion case, we propose two different risk aggregation techniques for a portfolio consisting of large, homogeneous pools. We give numerical results comparing the resulting capital charges with the Solvency II standard formula, based on disability claims data from the Swedish insurance company Folksam.

Place, publisher, year, edition, pages
Cambridge Academic, 2016. Vol. 10, no 2, 203-221 p.
Keyword [en]
Disability insurance, Life insurance, Solvency capital requirements, Conditional law of large numbers, Risk aggregation
National Category
Probability Theory and Statistics
Identifiers
URN: urn:nbn:se:kth:diva-193816DOI: 10.1017/S1748499516000051ISI: 000383191000002OAI: oai:DiVA.org:kth-193816DiVA: diva2:1038590
Note

QC 20161019

Available from: 2016-10-19 Created: 2016-10-11 Last updated: 2017-06-28Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Djehiche, BoualemLöfdahl, Björn
By organisation
Mathematics (Dept.)
In the same journal
Annals of Actuarial Science
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 9 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf